# SDR RAIA00103009

- Difficulty date: March 14, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 17,768 hours, 20,418 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Sensor
- Part number: 1030032
- Condition: Failed
- Location: Rt Engine
- Part time: 7,397 hours, 8,531 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

7170-STL- RIGHT DC GENERATOR FAULTED IN FLIGHT.  MAINTENANCE INSPECTED AND REPLACED RIGHT HALL EFFECT SENSOR.
